# SDR CA130410007

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 593733
- Condition: Rough
- Location: Hydraulic Pump
- Part time: 1,869 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON INSPECTION OF BEARING IAW INSPECTION PROGRAM THE HYDRAULIC PULLEY WAS FOUND TO BE ROUGH AND TIGHT TO TURN.  THIS BEARING WAS REMOVED AND A NEW BEARING WAS INSTALLED.
